# SDR FDEA201209083259

- Difficulty date: September 8, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 20,963 hours, 11,524 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: M409
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE GEAR RETRACTION NORMAL.  WHEN HANDLE MOVED TO CENTER POSITION GEAR CAME DOWN ECAM READ "L/G RETRACTION FAULT" DOORS SHOWED RED UNLOCKED.  PUT GEAR HANDLE DOWN GEAR SHOWED LOCKED.  NO FURTHER ATTEMPT TO RAISE GEAR.  MEM U  IAW VERBAL FROM CAPT. GOT A L/G RETRACTION  INOP MESSAGE NOT A L/G RETRATION FAULT MESSAGE.  R & R LANDING GEAR SELECTOR VALVE (3GA) IAW AMM.
